Notre Dame Journal of Formal Logic

Multiset theory.

Wayne D. Blizard

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 30, Number 1 (1988), 36-66.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093634995

Zentralblatt MATH identifier
0668.03027

Mathematical Reviews number (MathSciNet)
MR990203

Digital Object Identifier
doi:10.1305/ndjfl/1093634995

Subjects
Primary: 03E70: Nonclassical and second-order set theories
Secondary: 05A05: Permutations, words, matrices

Citation

Blizard, Wayne D. Multiset theory. Notre Dame J. Formal Logic 30 (1988), no. 1, 36--66. doi:10.1305/ndjfl/1093634995. http://projecteuclid.org/euclid.ndjfl/1093634995.


Export citation